# SDR SWIA200718712

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 12,121 hours, 10,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6445 - EMERGENCY LIGHTING ALONG FLOOR STRIP IS INOP.  REPLACED NR 2 EMERGENCY LIGHT INVERTER IAW 33-51-07.  OPS CHECK GOOD.
